# SDR P5CA0401090

- Difficulty date: May 9, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 10,525 hours, 1,884 cycles
- Engine: Ge CF680C2*
- Engine time: 10,467 hours, 1,876 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41809104
- Part serial: 0305088
- Condition: Malfunctioned
- Location: Nr 4 Eng Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE OIL PRESSURE 155 PSI AT IDLE POWER, WITH POWER INCREASE OIL PRESSURE REMAINS HIGH.  REMOVED AND REPLACE NR 4 ENGINE OIL TRANSMITTER IAW AMM 79-32-01. OPS CHECK & LEAK CHECK OK.
